BibTeX record journals/ijcm/BulutE03

download as .bib file

@article{DBLP:journals/ijcm/BulutE03,
  author       = {Hasan Bulut and
                  David J. Evans},
  title        = {Oscillations of Solutions of Initial Value Problems for Parabolic
                  Equations by the Decomposition Method},
  journal      = {Int. J. Comput. Math.},
  volume       = {80},
  number       = {7},
  pages        = {863--868},
  year         = {2003},
  url          = {https://doi.org/10.1080/0020716031000070571},
  doi          = {10.1080/0020716031000070571},
  timestamp    = {Tue, 13 Mar 2018 14:43:50 +0100},
  biburl       = {https://dblp.org/rec/journals/ijcm/BulutE03.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}